MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 3, 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 3, 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL TKA,TIB BEARING TRL SZ 3, 8MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a tka procedure the ar-623-t308 trial broke while cycling the knee.The rep reported all pieces were recovered and the case was completed.The patient was not harmed.See attached image.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 3, 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11591758
Report Number1220246-2021-02801
Device Sequence Number3866560
Product Code HWT
UDI-Device Identifier00888867215061
UDI-Public00888867215061
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 3, 8MM
Device Catalogue NumberAR-623-T308
Device Lot Number132581526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/30/2021
Patient Sequence Number1